# SDR SWAA2024100228407

- Difficulty date: August 21, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB FCB<[01] REMOVED AND REPLACED SUBTHRESHOLD WE AT FCB BETWEEN BS 440 TO BS 492 RBL 23 WL 156 PER SRM 51-40-02 ;DWG 143A8330; REV:-.;[02] VERIFIED CORRECTIVE ACTION 1
